BIOSENSE WEBSTER INC NAVI-STAR¿ THERMO-COOL¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Back to Search Results |
| Catalog Number |
NI75TCDH |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6).The bwi product analysis lab received the device for evaluation 13-may-2024.The device evaluation was completed on 20-may-2024.The device was returned to biosense webster (bwi) for evaluation.A visual inspection and temperature and impedance test of the returned device were performed following bwi procedures.Visual analysis revealed that the peek housing was broken.This could be related to the manipulation during the procedure; however, this cannot be conclusively determined.The temperature and impedance test was performed, and no temperature was displayed due to an open circuit in the tip area.A manufacturing record evaluation was performed for the finished device, and no internal actions related to the reported complaint condition were identified.The temperature issue reported by the customer was confirmed.The instructions for use contain the following warning stated in the carto 3 system manual: if the radiofrequency (rf) generator does not display temperature, verify that the appropriate cable is plugged into the rf generator.As part of biosense webster's quality process, all devices are manufactured, inspected, and released to approved specifications.This product issue will be addressed through bwi's quality system.Explanation of codes: investigation findings: mechanical problem identified (c07) / investigation conclusions: cause not established (d15) / component code: tip (g04129) were selected as related to the biosense webster inc.Analysis finding of the ¿the peek housing broken¿.Investigation findings: open circuit (c0205) / investigation conclusions: cause not established (d15) / component code: electrical lead/wire (g02015) were selected as related to the customer¿s reported ¿no temperature displayed¿.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent an ablation procedure with a navi-star¿ thermo-cool¿ electrophysiology catheter for which biosense webster¿s product analysis lab (pal) identified the peek housing broken.During the procedure, there is no temperature displayed on the carto or generator.A second device was used to complete the operation.There was no adverse event reported on patient.The biosense webster, inc.Product analysis lab received the device for evaluation and per the evaluation completion on 20-may-2024, the peek housing was broken.The event was originally considered non-reportable, however, bwi became aware of the peek housing broken on 20-may-2024 and have assessed this returned condition as reportable.